# SDR DALA1025199868

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN FORWARD END OF MAIN CABIN FLOOR PANEL 32.  REPLACED FLOOR PANEL PER SRM 51-30-1, SRM 53-23-03 FIGURE 4, SRM 51-10-4, SRM 53-05 FIGURE 1.
